RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 2016, Number 5, Pages 3–21 (Mi ivm9109)  

This article is cited in 6 scientific papers (total in 6 papers)

Criteria of unique solvability of nonlocal boundary-value problem for systems of hyperbolic equations with mixed derivatives

A. T. Asanova

Institute of mathematics and mathematical modeling of the Ministry of education and science of Republic of Kazakhstan, 125 Pushkin str., Almaty, 050010 Republic of Kazakhstan

Abstract: We consider nonlocal boundary-value problem for a system of hyperbolic equations with two independent variables. We investigate questions of existence of unique classical solution to problem under consideration. In terms of initial data we propose criteria of unique solvability and suggest algorithms of finding os solutions to nonlocal boundary-value problem. As an application we give conditions of solvability of periodic boundary-value problem for a system of hyperbolic equations.

Keywords: hyperbolic equation, nonlocal boundary-value problem, periodic problem, solvability, algorithm.

Funding Agency Grant Number
Ministry of Education and Science of the Republic of Kazakhstan 1017/ГФ2
0822/ГФ4


Full text: PDF file (278 kB)
References: PDF file   HTML file

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 2016, 60:5, 1–17

Bibliographic databases:

UDC: 517.956
Received: 09.10.2014

Citation: A. T. Asanova, “Criteria of unique solvability of nonlocal boundary-value problem for systems of hyperbolic equations with mixed derivatives”, Izv. Vyssh. Uchebn. Zaved. Mat., 2016, no. 5, 3–21; Russian Math. (Iz. VUZ), 60:5 (2016), 1–17

Citation in format AMSBIB
\Bibitem{Ass16}
\by A.~T.~Asanova
\paper Criteria of unique solvability of nonlocal boundary-value problem for systems of hyperbolic equations with mixed derivatives
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2016
\issue 5
\pages 3--21
\mathnet{http://mi.mathnet.ru/ivm9109}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 2016
\vol 60
\issue 5
\pages 1--17
\crossref{https://doi.org/10.3103/S1066369X16050017}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000409282900001}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84971268445}


Linking options:
  • http://mi.mathnet.ru/eng/ivm9109
  • http://mi.mathnet.ru/eng/ivm/y2016/i5/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. T. Assanova, A. E. Imanchiev, Zh. M. Kadirbayeva, “On the unique solvability of a multi-point problem for system of the loaded differential equations hyperbolic type”, News Natl. Acad. Sci. Rep. Kazakhstan-Ser. Phys.-Math., 2:312 (2017), 12–17  isi
    2. A. T. Assanova, H. A. Ashirbaev, A. P. Sabalakhova, “On the nonlocal problem for a system of the partial integro-differential equations of hyperbolic type”, News Natl. Acad. Sci. Rep. Kazakhstan-Ser. Phys.-Math., 4:314 (2017), 11–18  isi
    3. A. T. Assanova, E. A. Bakirova, Zh. M. Kadirbayeva, “Method for solving the periodic problem for an impulsive system of hyperbolic integro-differential equations”, International Conference Functional Analysis in Interdisciplinary Applications FAIA 2017, AIP Conf. Proc., 1880, eds. T. Kalmenov, M. Sadybekov, Amer. Inst. Phys., 2017, UNSP 040004  crossref  isi  scopus
    4. A. T. Assanova, Zh. M. Kadirbayeva, “Periodic problem for an impulsive system of the loaded hyperbolic equations”, Electron. J. Differ. Equ., 2018, 72  mathscinet  zmath  isi
    5. A. T. Assanova, B. Zh. Alikhanova, K. Zh. Nazarova, “Well-posedness of a nonlocal problem with integral conditions for third order system of the partial differential equations”, News Natl. Acad. Sci. Rep. Kazakhstan-Ser. Phys.-Math., 5:321 (2018), 33–41  crossref  isi
    6. A. T. Asanova, “O reshenii nachalno-kraevoi zadachi dlya sistemy differentsialnykh uravnenii v chastnykh proizvodnykh tretego poryadka”, Izv. vuzov. Matem., 2019, no. 4, 15–26  mathnet  crossref
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:124
    Full text:27
    References:57
    First page:40

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020